# SDR 96ZZZX5143

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5179
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unlock Lever
- Part number: 600861165
- Condition: Stuck
- Location: Nlg Door
- Part time: 600 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AFTER A 300 HR/600 HR INSPECTION .  CREW SELECTED 'GEAR UP' AND HAD A RED LIGHT.  CREW SELECTED 'GEAR DOWN'.  HAD 3 GREEN ON MAIN GEAR.  ACFT LANDED WITHOUT INCIDENT.  JACKED ACFT, FOUND NLG DOOR UNLO CK LEVER STUCK IN AN 'INTERMEDIATE' UP POSITION CAUSING RT NLG DOOR TO NOT GO FULLY CLOSED.  CHECKED RIGGING OF MANUAL RELEASE CABLE TO NLG DOOR UNLOCK LEVER.  FOUND LEVER WOULD NOT RETURN TO FULL DOWN POSITION WHICH IS SLIGHTLY OFF A STOP.  LUBED NLG DOOR UNLOCK LEVER PIVOT POINT AND 'FREED UP' LEVER.  SPRINGS ATTACHED TO LEVER RETURNED IT TO PROPER POSITION.  PERFORMED GEAR RETRACT AND EXT CKS.  ACFT RETURNED TO SERVICE.
